A new multidimensional stress release statistical model based on coseismic stress transfer
Version of Record online: 13 OCT 2011
© 2011 The Authors Geophysical Journal International © 2011 RAS
Geophysical Journal International
Volume 187, Issue 3, pages 1479–1494, December 2011
How to Cite
Jiang, M., Zhou, S., Chen, Y. J. and Ai, Y. (2011), A new multidimensional stress release statistical model based on coseismic stress transfer. Geophysical Journal International, 187: 1479–1494. doi: 10.1111/j.1365-246X.2011.05208.x
- Issue online: 17 NOV 2011
- Version of Record online: 13 OCT 2011
- Accepted 2011 August 25. Received 2011 June 2; in original form 2010 September 15
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!